Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
Night sweats if hypo?
Watch this 
View More Posts Ignore
I am experiencing horrendous night sweats, but when I visited the endo last my levels were only 7 (range 9-23) so he said that my night sweats are not caused by my thyroid anymore.

My last blood test was 12 same range but I am still getting night sweats, can you get these when levels are too low

vicki :)
Posted on 01/12/12, 02:55 pm
7 Replies Add Your Reply
Reminder: This is a support group for Graves' Disease. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 01/12/12  3:37pm
" It does take awhile to climb out of hypO hell. I am sorry this is happening with you. When this has happened with me when my Free Ts are too low, then it seems like my deodorant doesn't work as well either.

{{{hugs}}} "
View More Posts Ignore
Reply #2 - 01/12/12  3:53pm
" Hi vicki,

that 7, what test is that? Is that a TSH? In GB they use different units than here.

Are you maybe in the middle of changing doses in your antithyroid drugs? Some people have some transient symptoms, some quite a lot. So if you just lowered your meds, your body might react with hyper symptoms?

But aparently you can also have it when you are low, according to mmzt. I only had it when I was hyper. "
View More Posts Ignore
Reply #3 - 01/12/12  3:59pm
" nursenat:

I believe it's the Free T4 test she had done. The range is from the UK.

{{{hugs}}} :-) "
View More Posts Ignore
Reply #4 - 01/12/12  4:03pm
" oh, okay. Thanks, makes sense.

I still wondering about the transient symtoms. Could that be a possibility? "
View More Posts Ignore
Reply #5 - 01/12/12  4:05pm
" Anything is possible. Sometimes it's really hard to know which symptom is a crossover for both hypER and hypO. I would say pay attention to the heart rate, is it fast or slow or just right?

{{{hugs}}} "
View More Posts Ignore
Reply #6 - 01/13/12  2:07pm
" The night sweats is the only symptom that is from when I was hyper everything else is now underactive symptoms, hair falling out, freezing, heart rate normal.

I am getting a FT3 test done in a couple of weeks so maybe that will tell me more. Its not normally a side effect of hypo is it night sweats, they are that bad the bed sheets can be damp, Im far from sweating in the day in fact I am freezing.

Yes nursenat that is my FT4 test, sorry should have wrote that too.I reduced my dose in november from 100mg to 50mg, the endo says my thyroid is behaving very well. "
View More Posts Ignore
Reply #7 - 01/13/12  9:20pm
" I see people who have cross over symptoms all the time. It might be your meds aren't working after a certain time, so maybe you are a little hyper at night and more hypo after you take the meds during the day? That could happen and some find splitting the dose helpful. If your last labs were 12 and they dropped down to 7, you are out of the range low now so you can have some weird symptoms. Docs go too much by what is a hyper symptom sometimes but maybe for YOU, it's a hypo symptom, sounds like it. It's good you got the dose lowered though,we don't like docs that keep people overdosed too long, especially if they have a lot of bad symptoms. Also good you are getting the Free T-3 done, that can show a lot. It has a lot to do with your metabolism and is the more potent of the two. "

Add Your Reply
Advertisement


More From Around the Web